Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Midland/Odessa, TX

May 14, 20156 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 14, 2015, 4:42 PM CDT for 6 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2015, 4:42 PM CDT (21:42 UTC)
Expired
May 14, 2015, 5:45 PM CDT
In force
63 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crane County, TX, Ector County, TX, Pecos County, TX, Reeves County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 74 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 5:55 PM CDTHAIL 0.75Monahans, TXPENNY SIZE HAIL ON THE SOUTH SIDE OF MONAHANS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 4:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS54 KMAF 142142
SVRMAF
TXC103-135-371-389-475-495-142245-
/O.NEW.KMAF.SV.W.0091.150514T2142Z-150514T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
442 PM CDT THU MAY 14 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CRANE COUNTY IN WEST TEXAS...
  SOUTHWESTERN ECTOR COUNTY IN WEST TEXAS...
  EXTREME NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
  EXTREME EAST CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...
  EASTERN WARD COUNTY IN WEST TEXAS...
  SOUTHEASTERN WINKLER COUNTY IN WEST TEXAS...

* UNTIL 545 PM CDT

* AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  WICKETT...AND MOVING NORTHEAST AT 25 MPH.  THIS STORM WILL AFFECT
  MONAHANS AND I-20.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MONAHANS...WICKETT...ROY HURD MEMORIAL AIRPORT...MONAHANS SAND
  HILLS STATE PARK AND THORNTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3187 10274 3157 10257 3126 10309 3153 10323
TIME...MOT...LOC 2141Z 225DEG 22KT 3147 10302

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
542 
WWUS54 KMAF 142217
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
517 PM CDT THU MAY 14 2015

TXC103-135-371-389-475-495-142245-
/O.CON.KMAF.SV.W.0091.000000T0000Z-150514T2245Z/
ECTOR TX-CRANE TX-PECOS TX-WARD TX-WINKLER TX-REEVES TX-
517 PM CDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST
CENTRAL REEVES...SOUTHEASTERN WINKLER...EASTERN WARD...EXTREME NORTH
CENTRAL PECOS...NORTHWESTERN CRANE AND SOUTHWESTERN ECTOR COUNTIES
UNTIL 545 PM CDT...

AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROY HURD
MEMORIAL AIRPORT...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MONAHANS...ROY HURD MEMORIAL AIRPORT...MONAHANS SAND HILLS STATE PARK
AND THORNTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3154 10314 3187 10274 3157 10257 3126 10309
TIME...MOT...LOC 2216Z 226DEG 16KT 3153 10291

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 4:11 PM CDT, 31 minutes earlier.

Area forecast discussion, May 14, 4:11 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
411 PM CDT Thu May 14 2015

.UPDATE...
We have updated the zone forecast to include Severe Thunderstorm
Watch #171. This will be in effect until 15/04Z...11 pm CDT or 10
pm MDT.

&&

.PREV DISCUSSION... /ISSUED 234 PM CDT Thu May 14 2015/

DISCUSSION...

Severe thunderstorms are expected this afternoon and tonight with
large hail, damaging winds and a few tornadoes possible.  In
addition, some of the storms will produce heavy rainfall with
localized flash flooding possible.

A large upper low along the California coast will amble
southeastward to southern California Friday.  A plume of mid and
upper level moisture will spread over the region tonight within the
resultant southwest flow aloft downstream of this upper low.  A
shortwave trough also within the plume of moisture will translate
northeastward over the area tonight, accompanied by the LFQ of a
120kt h25 jet.  As heating destabilizes the atmosphere along and
east of a dryline expected to be situated near a Hobbs to Fort
Stockton to near Sanderson line this afternoon, expect thunderstorms
to develop as the cap erodes.  Since SBCAPE will be on the order of
2000-2500 J/Kg and 0-6km bulk shear will be 30-35kt, thunderstorms
will become organized, some of which will be severe.  Large hail is
expected with some of the storms due to mid level lapse rates of 7-8
C/km, while damaging winds and a few tornadoes are also possible due
to favorable shear profiles.  Heavy rainfall will accompany some of
the stronger storms, and with many areas across the Permian Basin,
western Low Rolling Plains and Lower Trans Pecos having fairly
saturated soil from recent heavy rain, have decided to issue a Flash
Flood Watch for tonight.  Locations east of a Seminole to Fort
Stockton to Sanderson line will be most susceptible to heavy rain/
flash flooding.

The cutoff low will meander eastward Friday while encompassing much
of the western ConUS.  Another round of convection will be possible,
especially Friday night.  Will continue to include a mention of
severe thunderstorms in the Hazardous Weather Outlook for Friday
afternoon/night, but heavy rainfall and flash flooding may be the
main concern.  The GFS in particular has been honing in on heavy
rainfall Friday night, with most other operational models much less
optimistic.  Since there is not a lot of support for heavy rainfall
from most operational models Friday night, will hold off on issuance
of a Flash Flood Watch at this time.

Dry air will mix eastward Saturday and Sunday with any thunderstorm
chances being relegated to the eastern Permian Basin and Lower Trans
Pecos as a potent shortwave trough ejects northeastward across New
Mexico early Saturday.  Will continue with a slight chance these
areas, perhaps a few being strong or severe.  Strong winds may occur
in the Guadalupe Mountains on Saturday as mid level winds will more
than likely mix down and funnel through gaps and passes.  For now,
have beefed wind speeds up in the forecast and made a mention in the
Hazardous Weather Outlook.  After the upper low ejects well north of
the region, another upper low will rapidly take it's place along the
west coast late this weekend.  Current indications are this upper
low will give the region another good shot at rainfall, especially
Monday through Tuesday night.  Heavy rainfall and flash flooding
will be the primary threats, at least according to current data.
Needless to say, will keep healthy rain chances in for these time
periods.  As far as temperatures are concerned, near normal high
temperatures and slightly above normal low temperatures will be the
norm through next Monday, with cooler lows on Sunday morning being
the exception.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 59  83  63  84  /  60  10  50  10
BIG SPRING TX              65  85  68  87  /  80  10  50  20
CARLSBAD NM                57  85  57  81  /  10  10  30  10
DRYDEN TX                  66  88  67  92  /  60  10  20  10
FORT STOCKTON TX           63  86  64  88  /  40  10  20  10
GUADALUPE PASS TX          53  76  54  70  /  10  10  20  10
HOBBS NM                   56  81  60  79  /  30  10  50  10
MARFA TX                   51  81  53  81  /  20  10  20  10
MIDLAND INTL AIRPORT TX    63  85  66  86  /  70  10  40  10
ODESSA TX                  63  85  67  86  /  70  10  40  10
WINK TX                    61  87  63  88  /  30  10  30  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Friday morning FOR THE FOLLOWING
     ZONES... Borden...Crane...Dawson...Ector...Glasscock...
     Howard...Martin...Midland...Mitchell...Pecos...Reagan...
     Scurry...Terrell...Upton.

&&

03/67

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 14, 2:35 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT THU MAY 14 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
235 PM CDT THU MAY 14 2015 /135 PM MDT THU MAY 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING...ESPECIALLY ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN
BASIN. LARGE HAIL... DAMAGING WINDS...FREQUENT LIGHTNING...AND
VERY HEAVY RAINFALL CAN BE EXPECTED. A FEW TORNADOES WILL BE
POSSIBLE TOO...MAINLY IN THE EARLY EVENING HOURS. HEAVY RAINFALL
HAS THE POTENTIAL TO RESULT IN FLASH FLOODING...ESPECIALLY ALONG
AND EAST OF A SEMINOLE TO SANDERSON LINE. A FLASH FLOOD WATCH IS
IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY
AFTERNOON AND EVENING ACROSS SOUTHEAST NEW MEXICO...PARTS OF THE
TRANS PECOS...AND THE PERMIAN BASIN. HEAVY RAINFALL FROM THESE
STORMS FRIDAY NIGHT COULD RESULT IN FLASH FLOODING.

THUNDERSTORM CHANCES SHIFT TO THE EASTERN PERMIAN BASIN AND LOWER
TRANS PECOS SATURDAY. MORE WIDESPREAD RISK OF STORMS RETURNS ACROSS
ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO MONDAY THROUGH
TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL BE THE BIGGEST
THREAT FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 14, 2:58 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
258 PM CDT THU MAY 14 2015

NMZ028-142030-
EDDY COUNTY PLAINS-
158 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL EDDY COUNTY UNTIL 230 PM MDT...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL-SIZE HAIL AND WIND
GUSTS UP TO 50 MPH WAS LOCATED 7 MILES SOUTHWEST OF SEVEN RIVERS AT
158 PM MDT...MOVING NORTH AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3282 10451 3274 10417 3242 10442 3248 10460
TIME...MOT...LOC 1958Z 201DEG 24KT 3253 10447
Special weather statement, May 14, 3:25 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT THU MAY 14 2015

NMZ027-028-142100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
225 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL EDDY COUNTY UNTIL 300 PM MDT...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO NICKEL-SIZE
AND WIND GUSTS UP TO 50 MPH WAS LOCATED 15 MILES WEST OF CAVERN CITY
AIR TERMINAL AT 225 PM MDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3248 10436 3232 10420 3216 10452 3226 10460
TIME...MOT...LOC 2025Z 231DEG 17KT 3227 10449
Special weather statement, May 14, 3:47 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
347 PM CDT THU MAY 14 2015

TXZ058-060-067-068-075-142130-
CRANE-PECOS-WARD-WINKLER-REEVES COUNTY AND UPPER TRANS PECOS-
347 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL REEVES...NORTHWESTERN CRANE...NORTHWESTERN
PECOS...SOUTH CENTRAL WINKLER AND WARD COUNTIES UNTIL 430 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF B F
GOODRICH TESTING TRACK AT 346 PM CDT...MOVING NORTHEAST AT 30 MPH.
THIS STORM WILL AFFECT FM 1927.  HAIL UP TO THE SIZE OF NICKELS IS
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3179 10304 3155 10268 3115 10316 3133 10339
TIME...MOT...LOC 2046Z 219DEG 34KT 3133 10320
Special weather statement, May 14, 4:06 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
406 PM CDT THU MAY 14 2015

NMZ033-034-142145-
SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY-
306 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN LEA COUNTY UNTIL 345 PM MDT...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL UP TO
NICKEL-SIZE AND WIND GUSTS UP TO 50 MPH WAS LOCATED 7 MILES WEST OF
JAL AT 306 PM MDT...MOVING NORTH AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3257 10332 3246 10307 3204 10316 3207 10340
TIME...MOT...LOC 2106Z 194DEG 23KT 3215 10330
Special weather statement, May 14, 4:28 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
428 PM CDT THU MAY 14 2015

TXZ058-060-067-068-075-142215-
CRANE-PECOS-WARD-WINKLER-REEVES COUNTY AND UPPER TRANS PECOS-
428 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL REEVES...EASTERN WARD...NORTHWESTERN CRANE...
NORTHWESTERN PECOS AND SOUTHEASTERN WINKLER COUNTIES UNTIL 515 PM
CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF PYOTE AT
427 PM CDT...MOVING NORTHEAST AT 25 MPH. THERE IS A LINE OF STRONG
STORMS FROM SOUTHERN WINKLER TO SOUTHERN WARD COUNTY.  HAIL UP TO
THE SIZE OF NICKELS IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3199 10300 3153 10274 3120 10316 3173 10331
TIME...MOT...LOC 2127Z 220DEG 20KT 3142 10308
Local storm report, May 14, 4:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
442 PM CDT THU MAY 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             WINK                    31.76N 103.15W
05/14/2015  E1.00 INCH       WINKLER            TX   PUBLIC

            QUARTER SIZE HAIL REPORTED

&&

PV

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:15 PM CDTSpecial Weather StatementMAFTerrell45 min
May 14, 2:35 PM CDTFlash Flood WatchMAFBorden, Crane, Dawson, Ector, Glasscock, Howard and 8 more14 hr
May 14, 3:47 PM CDTSpecial Weather StatementMAFWard43 min
May 14, 4:01 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves59 min
May 14, 4:06 PM CDTSpecial Weather StatementMAFWinkler39 min
May 14, 4:28 PM CDTSpecial Weather StatementMAFWard, Winkler47 min
May 14, 4:40 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler65 min
May 14, 4:56 PM CDTSpecial Weather StatementMAFReeves64 min
May 14, 5:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines45 min
May 14, 5:04 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines, Winkler56 min
May 14, 5:06 PM CDTSevere Thunderstorm WarningMAFGaines24 min
May 14, 5:38 PM CDTSevere Thunderstorm WarningMAFGaines37 min
May 14, 5:42 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler63 min
May 14, 5:46 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines59 min
May 14, 6:23 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Winkler22 min
May 14, 6:34 PM CDTSpecial Weather StatementMAFLoving56 min
May 14, 6:38 PM CDTSpecial Weather StatementMAFJeff Davis37 min
May 14, 6:43 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines62 min
May 14, 6:44 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.